Forum

× Welcome click the New Topic button to post

I BROKE THE MACHINE TODAY!

8 years 7 months ago #31366 by Nix
You go girl! I am right behind you, cheering you on. :laugh:

Nancy

Nancy S
Ta CIS
dx Ta 11/06
dx Ta CIS 10/07

Please Log in or Create an account to join the conversation.

8 years 7 months ago #31364 by Patricia
OK..its countdown time...we're at 3.......and i only have to do the boosts this week...thats only 4 minutes in the machine.......hooray...almost over. Still itching...steroid cream only made it worse so back to the hydrocortisone 1% which sorta works. :woohoo:
pat

Please Log in or Create an account to join the conversation.

8 years 8 months ago #31244 by sara.anne
OK, Pat. I am back now to hold your hand!! You can do this!!
GO GIRL!!!!

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator

Please Log in or Create an account to join the conversation.

8 years 8 months ago #31241 by Webs
Pat - You can do it. Nine days left, I am so proud of you. Big ((Hugs)).

Char

Please Log in or Create an account to join the conversation.

8 years 8 months ago #31221 by Patricia
Thanks Leigh,
My radiation oncologist has given me Miaderm to slather on 3 to 5 times a day..i remember about 3 times a day and at night Castor Oil which is an anti-inflammatory which i put all over the area and then put a warm damp cloth over it to help it absorb. I really have no reddness yet but do have a couple of itchy areas that are driving me crazy. She gave me some cortisone for that but so far that doesn't particularly work very well.
The machine i'm using is the Tomotomography which is very site specific which is why i choose to travel so far. They're the only ones who have it around here. I just have to last another 9 days at it!!
Maybe they can alter that beam a bit? This is just crazy isn't it?!
xo Pat

Please Log in or Create an account to join the conversation.

8 years 8 months ago #31212 by Leigh
Hello Pat,

I hope the redness is fading or at least not getting any worse.

When I had my full head radiotheraphy in Jan i had really rosy cheeks and neck.

Sudacreme helped me ....just rubbbed in at night before bed and pure alo vera for daytime...stinks a bit for about ten mins then wares off quick.....and then you can use your normal body creams....perfume free.

It will get better....I promise....I remember my mum's redness faded fast after the end of treatment.

xxxleigh

Leigh, 39
Dx July 2007
TURBT July 2007
RC/Neobladder ,Studer Pouch, September 2007
Erasmus Centrum Rotterdam
TNM Classification: pT4 N2 Mo
4 cycles aduvant chemo Gemzar & Cisplatinum

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add attachements.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 2 Users and 347 Guests 
lee83's Avatarlee83, pete172's Avatarpete172

Legend: Site Administrator Global Moderator Moderator Banned User Guest

Statistics

Total Messages: 50846 Total Sections: 1 Today Open: 1 Today Total Answer: 10
Total Subjects: 6515 Total Categories: 11 Yesterday Open: 1 Yesterday Total Answer: 5
Total Users: 7772 Latest User: AussieG
Powered by Kunena Forum